Arithmetic of “units” in 𝔽 q [T]
Publications Mathématiques de Besançon, no. 2 (2012), pp. 5-17.
@article{PMB_2012___2_5_0,
     author = {Bruno Angl\`es and Mohamed Ould Douh},
     title = {Arithmetic of ``units'' in $\protect \mathbb{F}\_q[T]$},
     journal = {Publications Math\'ematiques de Besan\c con},
     publisher = {Presses universitaires de Franche-Comt\'e},
     number = {2},
     year = {2012},
     pages = {5-17},
     doi = {10.5802/pmb.a-144},
     language = {en},
     url = {pmb.centre-mersenne.org/item/PMB_2012___2_5_0/}
}
Anglès, Bruno; Ould Douh, Mohamed. Arithmetic of “units” in $\protect \mathbb{F}_q[T]$. Publications Mathématiques de Besançon, no. 2 (2012), pp. 5-17. doi : 10.5802/pmb.a-144. https://pmb.centre-mersenne.org/item/PMB_2012___2_5_0/